MAUDE Adverse Event Report: Unomedical Devices S.A de C.V Comfort; Set, Administration, Intravascular

Unomedical Devices S.A de C.V Comfort; Set, Administration, Intravascular
Model Number 1002830
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 06/10/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced high blood glucose which was addressed by correction through pump due to occlusion issue at the infusion set site on (b)(6) 2026.
 
Additional Manufacturer Narrative
Based on the available information, this event is deemed to be a serious injury.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number: reporting site: 8021545.Manufacturing site: 3003442380.

Brand Name
Comfort
Common Device Name
Set, Administration, Intravascular
Manufacturer (Section D)
Unomedical Devices S.A de C.V
ave.fomento industrial l9 m3
parque industrial del norte
reynosa,tamps. 88736
MX  88736
Manufacturer (Section G)
Unomedical Devices S.A de C.V
ave.fomento industrial l9 m3
parque industrial del norte
reynosa,tamps. 88736
MX   88736
Manufacturer Contact
pamela meadows
aaholmvej 1 - 3
osted
lejre 4320
DA   4320
+1(603)247-0255
MDR Report Key50030989
Report Number3003442380-2026-57875
Device Sequence Number9788810
Product Code FPA
UDI-Device Identifier05705244018785
UDI-Public05705244018785
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K162812
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number1002830
Device Lot Number6017165
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2026
Initial Report FDA Received Date07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/01/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale